Eine Klassifikation der Möbius-Ebenen.

Christoph Hering

Mathematische Zeitschrift (1965)

  • Volume: 87, page 252-262
  • ISSN: 0025-5874; 1432-1823

How to cite


Hering, Christoph. "Eine Klassifikation der Möbius-Ebenen.." Mathematische Zeitschrift 87 (1965): 252-262. <http://eudml.org/doc/170377>.

author = {Hering, Christoph},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {252-262},
title = {Eine Klassifikation der Möbius-Ebenen.},
url = {http://eudml.org/doc/170377},
volume = {87},
year = {1965},

AU - Hering, Christoph
TI - Eine Klassifikation der Möbius-Ebenen.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 252
EP - 262
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/170377
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.